# SDR SIMA20120731001

- Difficulty date: July 30, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 24,234 hours, 20,892 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Separated
- Location: Heat Exchanger
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT N2726, THE CREW REPORTED THAT ON TAKEOFF THEY LOST PACK 2 (PACK VALVE CLOSED) WOULD NOT RESET.  DECLARED AN EMERGENCY & RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  INSTALLED DUCT ON NR 2 HEAT EXCHANGER.  NR 2 PACK OPS CHECKED GOOD AMM 21-51-00.  AIRCRAFT RETURNED TO SERVICE.
